# SDR C2XA10CL080

- Difficulty date: May 20, 2010
- Submitted: May 21, 2010
- Operation: Air carrier
- Aircraft: N16546
- Make and model: Emb EMB-145LR
- Aircraft serial: 145562
- Aircraft time: 17,006 hours, 13,067 cycles
- System (JASC): 2612 · Fire Detection
- Part: Relay
- Part number: M83726316002P
- Condition: Faulty
- Location: Fire Detection
- Stage of operation: UK
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CLE FLT 5729 THE CREW REPORTED THE FIRE DETECT TEST FAILED BAG EXT.  MAINTENANCE INSPECTED AND REPLACED THE BAGGAGE LIGHT RELAYS AND OPERATIONAL CHECKS WERE GOOD.
